# SDR IXXA2024090403

- Difficulty date: September 4, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 112,706 hours, 20,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32611
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAP SEAM AT S36R BETWEEN STA. 1197+66 AND 1197+88 CORROSION
